# SDR CA000719028

- Difficulty date: June 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23053299
- Condition: Failed
- Location: 1st Turb Wheel
- Part time: 1,136 hours, 1,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING DISMANTLING OF THE TURBINE, THE 1ST STAGE WHEEL HAD SUFFERED A SINGLE BLADE FAILURE. AFTER THE FAILURE, THE BLADE DAMAGED THE REMAINING COMPONENTS DOWNSTREAM CRACK ORIGINATION SITE APPEARS TO BE ON LOWER LEADING EDGE OF BLADE. 2ND STAGE EXTEX NOZZLE INSTALLED IN THE TURBINE.
